# SDR CAL960439

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19504
- Make and model: Doug DC-9-32
- Aircraft serial: 47638
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: WK623C58
- Condition: Failed
- Location: Rt Coffee Maker
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IAH - FLT 1809 - WHITE SMOKE WITH BURNING ELECTRICAL SMELL ENTERED THE COCKPIT ON APPROACH TO IAH.  THE SMOKE AND SMELL DISSIPATED AFTER TURNING OFF THE GALLEY POWER AND PULLING ALL CIRCUIT BREAKERS IN GALLEY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CANNON PLUG ON RT COFFEEMAKER BURNED.  THE CONNECTOR PLUG WAS REPLACED.  OPERATION OF BOTH THE RT AND LT COFFEEMAKERS CHECKED GOOD.  (X)
